Alert archive / Arizona / Wind Advisories in 2023

Wind Advisory 9, NWS Flagstaff, AZ

April 17, 2023Apache County, Coconino County, Navajo County, Arizona

NWS Flagstaff, AZ issued this wind advisory at Apr 17, 2023, 1:33 PM MST for Apache County, Coconino County, Navajo County, Arizona. It took effect at Apr 18, 2023, 8:00 AM MST. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Apr 17, 2023, 1:33 PM MST (20:33 UTC)
In effect from
Apr 18, 2023, 8:00 AM MST
Expired
Apr 18, 2023, 8:58 PM MST
In force
13 hr
Issued by
NWS Flagstaff, AZ

Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ

The radar

The Flagstaff radar (KFSX), 124 km from the middle of the area, began a volume at 20:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 8.6 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 12:00Z on 2023-04-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 12:00Z on 2023-04-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 118 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2476 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
118 m²/s²
0-3 km storm-relative helicity
107 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

727 
WWUS75 KFGZ 172033
NPWFGZ

URGENT - WEATHER MESSAGE
National Weather Service Flagstaff AZ
133 PM MST Mon Apr 17 2023

AZZ004>007-009>016-039-040-181400-
/O.NEW.KFGZ.WI.Y.0009.230418T1500Z-230419T0300Z/
Kaibab Plateau-Marble and Glen Canyons-Grand Canyon Country-
Coconino Plateau-Northeast Plateaus and Mesas Hwy 264 Northward-
Chinle Valley-Chuska Mountains and Defiance Plateau-
Little Colorado River Valley in Coconino County-
Little Colorado River Valley in Navajo County-
Little Colorado River Valley in Apache County-
Western Mogollon Rim-Eastern Mogollon Rim-Black Mesa Area-
Northeast Plateaus and Mesas South of Hwy 264-
Including the cities of Fredonia, Jacob Lake, Page, Lees Ferry, 
Grand Canyon Village, Supai, North Rim, Valle, Keams Canyon, 
Kaibito, Canyon De Chelly, Chinle, Kayenta, Window Rock, Ganado, 
Wupatki N.M., Tuba City, Winslow, Holbrook, Snowflake, St. Johns,
Springerville, Flagstaff, Williams, Munds Park, Heber, 
Happy Jack, Forest Lakes, Navajo N.M., Dilkon, and Kykotsmovi
133 PM MST Mon Apr 17 2023 /233 PM MDT Mon Apr 17 2023/

...WIND ADVISORY IN EFFECT FROM 8 AM MST /9 AM MDT/ TO 8 PM MST
/9 PM MDT/ TUESDAY...

* WHAT...Southwest winds 25 to 35 mph with gusts 40 to 50 mph 
  expected.

* WHERE...Coconino, Navajo, and Apache Counties except for the
  White Mountains. This includes Flagstaff, Williams, Grand
  Canyon, Page, Heber-Overgaard, Tuba City, Winslow, Holbrook, 
  Snowflake, Taylor, Springerville, Navajo Nation, Hopi 
  Reservation.

* WHEN...From 8 AM MST /9 AM MDT/ to 8 PM MST /9 PM MDT/ Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. In 
  addition, winds this strong can make driving difficult, 
  especially for high profile vehicles.

* ADDITIONAL DETAILS...Patchy blowing dust will develop with
  localized reduced visibility, mainly over the lower elevation 
  areas north of the Mogollon Rim.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/flagstaff
4 follow-up statements
280 
WWUS75 KFGZ 180418 AAA
NPWFGZ

URGENT - WEATHER MESSAGE...UPDATED
National Weather Service Flagstaff AZ
918 PM MST Mon Apr 17 2023

AZZ004>007-009>016-039-040-181600-
/O.CON.KFGZ.WI.Y.0009.230418T1500Z-230419T0300Z/
Kaibab Plateau-Marble and Glen Canyons-Grand Canyon Country-
Coconino Plateau-Northeast Plateaus and Mesas Hwy 264 Northward-
Chinle Valley-Chuska Mountains and Defiance Plateau-
Little Colorado River Valley in Coconino County-
Little Colorado River Valley in Navajo County-
Little Colorado River Valley in Apache County-
Western Mogollon Rim-Eastern Mogollon Rim-Black Mesa Area-
Northeast Plateaus and Mesas South of Hwy 264-
Including the cities of Fredonia, Jacob Lake, Page, Lees Ferry, 
Grand Canyon Village, Supai, North Rim, Valle, Keams Canyon, 
Kaibito, Canyon De Chelly, Chinle, Kayenta, Window Rock, Ganado, 
Wupatki N.M., Tuba City, Winslow, Holbrook, Snowflake, St. Johns,
Springerville, Flagstaff, Williams, Munds Park, Heber, 
Happy Jack, Forest Lakes, Navajo N.M., Dilkon, and Kykotsmovi
918 PM MST Mon Apr 17 2023 /1018 PM MDT Mon Apr 17 2023/

...WIND ADVISORY IN EFFECT FROM 8 AM MST /9 AM MDT/ TO 8 PM MST 
/9 PM MDT/ TUESDAY...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph.

* WHERE...Coconino, Navajo, and Apache Counties except for the
  White Mountains. This includes Flagstaff, Williams, Grand
  Canyon, Page, Heber-Overgaard, Tuba City, Winslow, Holbrook, 
  Snowflake, Taylor, Springerville, Navajo Nation, Hopi 
  Reservation.

* WHEN...From 8 AM MST /9 AM MDT/ to 8 PM MST /9 PM MDT/ Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. In 
  addition, winds this strong can make driving difficult, 
  especially for high profile vehicles.

* ADDITIONAL DETAILS....Patchy blowing dust will develop with
  reduced visibility under 5 miles at times, mainly over the 
  lower elevation areas north of the Mogollon Rim.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/flagstaff
319 
WWUS75 KFGZ 180845
NPWFGZ

URGENT - WEATHER MESSAGE
National Weather Service Flagstaff AZ
145 AM MST Tue Apr 18 2023

AZZ017-182200-
/O.NEW.KFGZ.WI.Y.0010.230419T0700Z-230420T0300Z/
White Mountains-
Including the cities of Show Low, Greer, and Pinetop
145 AM MST Tue Apr 18 2023

...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 PM MST
WEDNESDAY...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Navajo and Apache counties, including the White
  Mountains. This includes Show Low, Greer, and Pinetop.

* WHEN...From midnight tonight to 8 PM MST Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. In
  addition, winds this strong can make driving difficult,
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

AZZ004>007-182200-
/O.EXT.KFGZ.WI.Y.0009.230418T1500Z-230419T0700Z/
Kaibab Plateau-Marble and Glen Canyons-Grand Canyon Country-
Coconino Plateau-
Including the cities of Fredonia, Jacob Lake, Page, Lees Ferry, 
Grand Canyon Village, Supai, North Rim, and Valle
145 AM MST Tue Apr 18 2023 /245 AM MDT Tue Apr 18 2023/

...WIND ADVISORY NOW IN EFFECT FROM 8 AM MST /9 AM MDT/ THIS
MORNING TO MIDNIGHT MST /1 AM MDT/ TONIGHT...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Northwest Coconino county, including Fredonia, Grand
  Canyon Village, Supai, and Page.

* WHEN...From 8 AM MST /9 AM MDT/ this morning to midnight MST 
  /1 AM MDT/ tonight.

* IMPACTS...Gusty winds could blow around unsecured objects.
  Saturated soils from snowmelt combined with the wind will result
  in an increased threat for blown down trees. In addition, winds 
  this strong can make driving difficult, especially for high 
  profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

AZZ009>016-039-040-182200-
/O.EXT.KFGZ.WI.Y.0009.230418T1500Z-230420T0300Z/
Northeast Plateaus and Mesas Hwy 264 Northward-Chinle Valley-
Chuska Mountains and Defiance Plateau-
Little Colorado River Valley in Coconino County-
Little Colorado River Valley in Navajo County-
Little Colorado River Valley in Apache County-
Western Mogollon Rim-Eastern Mogollon Rim-Black Mesa Area-
Northeast Plateaus and Mesas South of Hwy 264-
Including the cities of Keams Canyon, Kaibito, Canyon De Chelly, 
Chinle, Kayenta, Window Rock, Ganado, Wupatki N.M., Tuba City, 
Winslow, Holbrook, Snowflake, St. Johns, Springerville, 
Flagstaff, Williams, Munds Park, Heber, Happy Jack, Forest Lakes,
Navajo N.M., Dilkon, and Kykotsmovi
145 AM MST Tue Apr 18 2023 /245 AM MDT Tue Apr 18 2023/

...WIND ADVISORY NOW IN EFFECT FROM 8 AM MST /9 AM MDT/ THIS
MORNING TO 8 PM MST /9 PM MDT/ WEDNESDAY...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Eastern Coconino, Navajo, and Apache Counties, including
  the Little Colorado River Valley and the Mogollon Rim. This
  includes Flagstaff, Williams, Tuba City, Munds Park, and
  Snowflake.

* WHEN...From 8 AM MST /9 AM MDT/ this morning to 8 PM MST /9 PM 
  MDT/ Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects.
  Saturated soils from snowmelt combined with the wind will result
  in an increased threat for blown down trees. In addition, winds 
  this strong can make driving difficult, especially for high 
  profile vehicles.

* ADDITIONAL DETAILS...Patchy blowing dust will develop with
  reduced visibility under 5 miles at times, mainly over the 
  lower elevation areas north of the Mogollon Rim.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/flagstaff
301 
WWUS75 KFGZ 181935
NPWFGZ

URGENT - WEATHER MESSAGE
National Weather Service Flagstaff AZ
1235 PM MST Tue Apr 18 2023

AZZ004>007-190700-
/O.CON.KFGZ.WI.Y.0009.000000T0000Z-230419T0700Z/
Kaibab Plateau-Marble and Glen Canyons-Grand Canyon Country-
Coconino Plateau-
Including the cities of Fredonia, Jacob Lake, Page, Lees Ferry, 
Grand Canyon Village, Supai, North Rim, and Valle
1235 PM MST Tue Apr 18 2023 /135 PM MDT Tue Apr 18 2023/

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MST/1 AM MDT 
TONIGHT...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph.

* WHERE...Northwest Coconino County including Fredonia, Grand 
  Canyon Village, Supai and Page.

* WHEN...Until midnight MST/1 AM MDT tonight.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Saturated soils from snowmelt combined with the wind will 
  result in an increased threat for blown down trees. In 
  addition, winds this strong can make driving difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

AZZ009>016-039-040-190700-
/O.CON.KFGZ.WI.Y.0009.000000T0000Z-230420T0300Z/
Northeast Plateaus and Mesas Hwy 264 Northward-Chinle Valley-
Chuska Mountains and Defiance Plateau-
Little Colorado River Valley in Coconino County-
Little Colorado River Valley in Navajo County-
Little Colorado River Valley in Apache County-
Western Mogollon Rim-Eastern Mogollon Rim-Black Mesa Area-
Northeast Plateaus and Mesas South of Hwy 264-
Including the cities of Keams Canyon, Kaibito, Canyon De Chelly, 
Chinle, Kayenta, Window Rock, Ganado, Wupatki N.M., Tuba City, 
Winslow, Holbrook, Snowflake, St. Johns, Springerville, 
Flagstaff, Williams, Munds Park, Heber, Happy Jack, Forest Lakes,
Navajo N.M., Dilkon, and Kykotsmovi
1235 PM MST Tue Apr 18 2023 /135 PM MDT Tue Apr 18 2023/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST/9 PM MDT
WEDNESDAY...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph.

* WHERE...Eastern Coconino, Navajo and Apache Counties including
  the Little Colorado River Valley and the Mogollon Rim. This
  includes Flagstaff, Williams, Tuba City, Munds Park and
  Snowflake.

* WHEN...Until 8 PM MST/9 PM MDT Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Saturated soils from snowmelt combined with the wind will 
  result in an increased threat for blown down trees. In 
  addition, winds this strong can make driving difficult, 
  especially for high profile vehicles.

* ADDITIONAL DETAILS...Patchy blowing dust will develop with
  reduced visibility under 5 miles at times, mainly over the lower
  elevation areas north of the Mogollon Rim.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

AZZ017-190700-
/O.CON.KFGZ.WI.Y.0010.230419T0700Z-230420T0300Z/
White Mountains-
Including the cities of Show Low, Greer, and Pinetop
1235 PM MST Tue Apr 18 2023

...WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 PM
MST WEDNESDAY...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Navajo and Apache Counties including the White
  Mountains. This includes Show Low, Greer and Pinetop.

* WHEN...From midnight tonight to 8 PM MST Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. In 
  addition, winds this strong can make driving difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/flagstaff
705 
WWUS75 KFGZ 190358
NPWFGZ

URGENT - WEATHER MESSAGE
National Weather Service Flagstaff AZ
858 PM MST Tue Apr 18 2023

AZZ009>016-039-040-200300-
/O.CAN.KFGZ.WI.Y.0009.000000T0000Z-230420T0300Z/
/O.EXB.KFGZ.WI.Y.0010.230419T1500Z-230420T0300Z/
Northeast Plateaus and Mesas Hwy 264 Northward-Chinle Valley-
Chuska Mountains and Defiance Plateau-
Little Colorado River Valley in Coconino County-
Little Colorado River Valley in Navajo County-
Little Colorado River Valley in Apache County-
Western Mogollon Rim-Eastern Mogollon Rim-Black Mesa Area-
Northeast Plateaus and Mesas South of Hwy 264-
Including the cities of Keams Canyon, Kaibito, Canyon De Chelly, 
Chinle, Kayenta, Window Rock, Ganado, Wupatki N.M., Tuba City, 
Winslow, Holbrook, Snowflake, St. Johns, Springerville, 
Flagstaff, Williams, Munds Park, Heber, Happy Jack, Forest Lakes,
Navajo N.M., Dilkon, and Kykotsmovi
858 PM MST Tue Apr 18 2023 /958 PM MDT Tue Apr 18 2023/

...WIND ADVISORY IN EFFECT FROM 8 AM MST /9 AM MDT/ TO 8 PM MST
/9 PM MDT/ WEDNESDAY...

* WHAT...Southwest to west winds 25 to 35 mph with gusts up to 50
  mph expected.

* WHERE...Eastern Coconino, Navajo and Apache Counties including
  the Little Colorado River Valley and the Mogollon Rim. This
  includes Flagstaff, Williams, Tuba City, Munds Park and
  Snowflake.

* WHEN...From 8 AM MST /9 AM MDT/ to 8 PM MST /9 PM MDT/ 
  Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. In
  addition, winds this strong can make driving difficult,
  especially for high profile vehicles.

* ADDITIONAL DETAILS...Patchy blowing dust will develop with
  localized reduced visibility, mainly over the lower elevation 
  areas north of the Mogollon Rim.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

AZZ004>007-190500-
/O.CAN.KFGZ.WI.Y.0009.000000T0000Z-230419T0700Z/
Kaibab Plateau-Marble and Glen Canyons-Grand Canyon Country-
Coconino Plateau-
Including the cities of Fredonia, Jacob Lake, Page, Lees Ferry, 
Grand Canyon Village, Supai, North Rim, and Valle
858 PM MST Tue Apr 18 2023 /958 PM MDT Tue Apr 18 2023/

...WIND ADVISORY IS CANCELLED...

Southwest winds have decreased in intensity this evening, below
Advisory criteria. This is why the Wind Advisory has been
cancelled. Occasional gusts of 20 to 35 mph are likely overnight,
however, not widespread. 

$$

AZZ017-200300-
/O.EXT.KFGZ.WI.Y.0010.230419T1500Z-230420T0300Z/
White Mountains-
Including the cities of Show Low, Greer, and Pinetop
858 PM MST Tue Apr 18 2023

...WIND ADVISORY NOW IN EFFECT FROM 8 AM TO 8 PM MST WEDNESDAY...

* WHAT...Southwest to west winds 25 to 35 mph with gusts up to 55
  mph expected.

* WHERE...The White Mountains, including Show Low, Greer, and
  Pinetop.

* WHEN...From 8 AM to 8 PM MST Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. In 
  addition, winds this strong can make driving difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/flagstaff

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at Apr 17, 9:15 AM MST, 4 hours 18 minutes earlier.

Area forecast discussion, Apr 17, 9:15 AM MST, 4 hours 18 minutes before
Area Forecast Discussion
National Weather Service Flagstaff AZ
915 AM MST Mon Apr 17 2023

.SYNOPSIS...A windy pattern will set up for much of this week
across northern Arizona with conditions remaining dry. The
windiest days are expected on Tuesday and Wednesday. Warm
temperatures today will retreat a bit through midweek, before
rebounding again toward the end of the week.

&&

.UPDATE...Temperatures are warming up nicely this morning, with
50s and 60s already at 9 AM. The patchy high clouds we saw
overnight are clearing out of northeast Arizona and it will be
sunny and warm the rest of the day. Breezes will pick up this
afternoon, but the strongest winds are still on track for Tuesday
and Wednesday. No updates to the current forecast are needed this
morning.

&&

.PREV DISCUSSION /259 AM MST/...Forecast trend remains on track
with a windy week expected thanks to low pressure moving into the
NW US.

Ridging over the area will start to break down today, opening the
area up to slightly breezy weather with gusts in the afternoon
generally 15-30 mph. Despite the uptick in wind, temperatures will
remain mild at 5 to 10 degrees above normal.

As the low moves inland and drops southeast, increasing PGF will
result in windy weather for Tuesday and Wednesday. For both days,
there is 80-100% of exceeding 40mph wind gusts for most of
northern AZ. The probability quickly falls off on exceeding 50mph
though. Meanwhile, afternoon high temps will fall slightly to near
to just slightly below normal thanks mainly to the cooling brought
by mixing with the wind. Nighttime lows on the other hand will
remain slightly above normal. Dry weather will persist during this
time.

Thursday will bring slightly lower winds, but it will still remain
breezy with gusts ~25-30mph in the afternoon as the trough pulls
east away from the region. Lingering westerly flow behind it means
that it will take some time before we see any notable warming
trend really kick in, meaning Thursday remains cooler but we
should start to see some warming take place Friday and especially
into next weekend as a ridge starts to settle in overhead.

&&

.AVIATION...For the 18Z TAF package...Expect VFR conditions for the
24 hour TAF package. Sfc winds BECMG S-SW10-20g25-30kts by 18Z-19Z
and only decreasing by 5-10kts AFT sunset Monday evening. Sfc winds
increase around 15Z Tuesday to S-SW15-25g35-45kts for areas along
and north of the Mogollon Rim. Aviation discussion not updated for
TAF amendments.

&&

.FIRE WEATHER...Southwest winds 10 to 20 mph, with gusts to 30 mph
today, then increasing to 15 to 25 mph, with gusts over 40 mph by
Tuesday. Expect minimum RH values below 15 percent with poor
overnight recoveries.

Wednesday through Friday...Southwest winds 15 to 25 mph and gusts
over 40 mph. Winds shift to the west and decrease Thursday, then
shift northerly on Friday. Expect minimum RH values below 15 percent
with poor overnight recoveries.

&&

.FGZ WATCHES/WARNINGS/ADVISORIES...NONE.

&&

PUBLIC...JJ/RKR
AVIATION...Kobold
FIRE WEATHER...Kobold

For Northern Arizona weather information visit
weather.gov/flagstaff

Nearby

Wind Advisories in Arizona, 2023Every wind advisory in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.